MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620RG31
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.Surgeons often attempt to repair mitral valves in lieu of replacing them due to improved long term clinical outcomes.There are times when a valve repair is attempted using an annuloplasty device and subsequent post repair evaluation demonstrates inadequate results.This is often due to sub-optimal anatomy, surgical technique, or inappropriate sizing, and not a malfunction of the device.The surgeon stated that there was no failure of the ring.It was replaced due to systolic anterior motion (sam).
 
Event or Problem Description
Medtronic received information that during the procedure to implant this annuloplasty ring, the ring was explanted and replaced with a non-medtronic valve.There was no failure of the ring.It was replaced due to systolic anterior motion (sam).No adverse patient effects were reported.

Brand Name
RING 620RG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6930201
Report Number2025587-2017-01793
Device Sequence Number1089815
Product Code KRH
UDI-Device Identifier00613994758989
UDI-Public00613994758989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Model Number620RG31
Device Catalogue Number620RG31
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;